# SDR COMA9660057

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5010520
- Condition: Grabbing
- Location: Lt Mlg
- Part time: 1,138 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES ARE GRABBING AND MAKE LOUD GRINDING NOISE.  REPLACED THE LT MLG INBD BRAKE ASSY.
